# SDR 2009FA0001023

- Difficulty date: November 30, 2009
- Submitted: December 4, 2009
- Operation: General aviation
- Aircraft: N494ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496224
- Aircraft time: 1,980 hours
- Engine: Lyc LO360A1H6
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 554298
- Condition: Frozen
- Location: Mixture
- Part time: 893 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

DURING ENGINE SHUTDOWN, PILOT COULD NOT MOVE RT MIXTURE CONTROL. UPON FUTHER INSP, CONTROL WAS FOUND TO BE FROZEN. THIS OPERATOR HAS HAD OTHER ENGINE CONTROLS FREEZE ON SAME TYPE OF ACFT. MFG HAS BEEN NOTIFIED OF THIS PROBLEM.
